MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; Implantable Lead

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; Implantable Lead
Model Number 0148
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead triggered an alert for high, out of range shock impedance values.After a vector breakdown a proximal coil issue was identified.Technical services (ts) mentioned that if the plan was to reprogram for changing shocking vectors, then a defibrillation threshold (dft) test should be completed.Additional information from the field was received mentioning that the origin for the high, out of range shock impedance was confirmed to be an issue at the proximal coil by doing a vector breakdown.Also, the lead was reprogramed distal coil to device, and a defibrillation threshold test was completed.The rv lead remains in service at this time.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENDOTAK RELIANCE
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
CPI - Del Caribe
guidant puerto rico b. v.
#12, rd. #698
dorado PR 00646
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50169672
Report Number2124215-2026-42362
Device Sequence Number15917758
Product Code LWS
UDI-Device Identifier00802526085918
UDI-Public(01)00802526085918(17)050325
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/25/2005
Device Model Number0148
Device Catalogue Number0148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by ManufacturerNot provided
09/28/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/04/2026
09/29/2026
Date Device Manufactured03/25/2003
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR
Patient SexMale